# SDR QXEA200501518

- Difficulty date: November 13, 2005
- Submitted: November 14, 2005
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 10,145 hours, 10,609 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Pitch Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2346 - PITCH TRIM CAUTION.  MAINTENANCE C/W Q400 FIM TASK 27-30-00-810-803.  PITCH TRIM LIGHT DOES NOT ILLUMINATE.  C/W CLOSE OUT AFTER STEP 4A.  CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
